What is Naproxen?
It is a medication that is used to provide pain relief from various ailments. Naproxen is a nonsteroidal anti-inflammatory drug or NSAID.
How does Naproxen work?
Naproxen works by blocking the body’s production of certain natural substances that cause inflammation.
What are the benefits of using Naproxen?
Naproxen is beneficial in providing relief from pain from various conditions such as headaches, tendonitis, muscle aches, menstrual cramps, and dental pain. It is also beneficial in reducing the pain, swelling, and joint stiffness caused by gout attacks, bursitis, and arthritis.
You should read first the medication guide or patient information provided for in the information leaflet that comes with the product package before you start using Naproxen. Ask your doctor or your pharmacist if you have any questions about the use and safety of the medication.
Take Naproxen by mouth as directed by your doctor, usually 2 or 3 times a day with a full glass of water. Avoid lying down within ten minutes after taking this medication. Take Naproxen with food, milk, or an antacid in order to avoid having an upset stomach.
Naproxen 500mg tablets should be taken TWICE daily, with a gap of at least six to eight hours between doses. They are normally taken with breakfast and your evening meal. Naproxen can be taken as required although it is often best to take it regularly for a number of days to help an acute injury such as a sprain or strain.
Always ensure Naproxen is taken with or after food.
Whilst taking Naproxen you should ensure you avoid other medicines containing NSAIDs (e.g. aspirin, ibuprofen & diclofenac).
Like all anti-inflammatory medicines, Naproxen can cause side effects.
Common side effects can include:
- Gastric side effects including upset stomach, heartburn, stomach pain, constipation, or diarrhoea. These can also include bloating and gas.
- Dizziness & headache.
- Blurred vision or ringing in the ears.
- Skin itching and rash.
Naproxen 500mg gastro-resistant tablets contain 500mg naproxen
Methacrylic acid-ethylacrylate copolymer (1:1), Lactose, Magnesium stearate, Maize starch, Crospovidone, Propylene glycol, Sodium hydroxide, Triethyl citrate, Titanium dioxide (E171) , Potassium sorbate (E202) , Sodium citrate (E331) , Xanthan gum (E415), Hydroxypropyl cellulose (E463), Purified talc (E553), Beeswax.